MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0Q20, 5X100 KII BALLOON BLUNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0Q20, 5X100 KII BALLOON BLUNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0Q20
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned for evaluation to applied medical.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: ni.Detailed description of event: "i received 1 c0q20, that has a small hole in the packaging." additional information received via email on 04jun2021 from [name]: "the hole was noticed in the or when they were pulling it for a procedure.The product is available for return." photos have been provided.Type of intervention: ni.Patient status: na: no patient's involvement.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience of a hole in the packaging could not be confirmed.A scratch, which did not compromise the sterile barrier, was noted in the tyvek side.Based on the condition of the returned unit, the scratch likely occurred while the product was being handled.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.
 
Event or Problem Description
Name of procedure being performed: na.Detailed description of event: "i received 1 c0q20, that has a small hole in the packaging." additional information received via email on 04jun2021 from [name]: "the hole was noticed in the or when they were pulling it for a procedure.The product is available for return." photos have been provided.Type of intervention: na.Patient status: na - no patient's involvement.

Brand Name
C0Q20, 5X100 KII BALLOON BLUNT TIP 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key12041319
Report Number2027111-2021-00537
Device Sequence Number3979952
Product Code GCJ
UDI-Device Identifier00607915124878
UDI-Public(01)00607915124878(17)240204(30)01(10)1407306
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2024
Device Model NumberC0Q20
Device Catalogue Number101221501
Device Lot Number1407306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1